# SDR ASAA2019072830262

- Difficulty date: July 28, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 26,039 hours, 8,489 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C # 78273000 FOUND MSG # 73-11281, EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE FLIGHT LEG#3, THIS IS SHORT TIME FAULT. GROUNDED - YES. RAN EEC BITE TEST REF B737-900 73-21-00 SYSTEM OP CHECKS GOOD THIS APPEARS TO BE A ONE TIME FAULT.
